Advanced search
1 file | 1.30 MB

Cancellativity properties for t-norms and t-subnorms

(2009) INFORMATION SCIENCES. 179(9). p.1221-1233
Author
Organization
Keywords
TRIANGULAR NORMS, FAMILY, LOGIC

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 1.30 MB

Citation

Please use this url to cite or link to this publication:

Chicago
Maes, Koen C, and Andrea Mesiarová-Zemánková. 2009. “Cancellativity Properties for T-norms and T-subnorms.” Information Sciences 179 (9): 1221–1233.
APA
Maes, K. C., & Mesiarová-Zemánková, A. (2009). Cancellativity properties for t-norms and t-subnorms. INFORMATION SCIENCES, 179(9), 1221–1233.
Vancouver
1.
Maes KC, Mesiarová-Zemánková A. Cancellativity properties for t-norms and t-subnorms. INFORMATION SCIENCES. 2009;179(9):1221–33.
MLA
Maes, Koen C, and Andrea Mesiarová-Zemánková. “Cancellativity Properties for T-norms and T-subnorms.” INFORMATION SCIENCES 179.9 (2009): 1221–1233. Print.
@article{871938,
  author       = {Maes, Koen C and Mesiarov{\'a}-Zem{\'a}nkov{\'a}, Andrea},
  issn         = {0020-0255},
  journal      = {INFORMATION SCIENCES},
  language     = {eng},
  number       = {9},
  pages        = {1221--1233},
  title        = {Cancellativity properties for t-norms and t-subnorms},
  url          = {http://dx.doi.org/10.1016/j.ins.2008.11.035},
  volume       = {179},
  year         = {2009},
}

Altmetric
View in Altmetric
Web of Science
Times cited: